# SDR AWXA0000170

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 44,344 hours, 19,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50196
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLOORBEAM AT BS 740 LBL 55, LBL 58 WL 208 CORRODED.  REMOVED DAMAGED SECTION OF FLOORBEAM, FABRICATED REPAIR PART, ALODINED, PRIMED, PAINTED, INSTALLED PARTS IAW B757 SRM 53-00-51 FIG 203.
